×

zbMATH — the first resource for mathematics

Determination of the number of nonequivalent coverings over a compact Riemann surface. (English. Russian original) Zbl 0395.30034
Sov. Math., Dokl. 19, 318-320 (1978); translation from Dokl. Akad. Nauk SSSR 239, 269-271 (1978).

MSC:
30F10 Compact Riemann surfaces and uniformization
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
20H10 Fuchsian groups and their generalizations (group-theoretic aspects)
PDF BibTeX XML Cite